Regularization for 2-D fractional sideways heat equations

Caixian Wang*, Leevan LING, Xiangtuan Xiong, Ming Li

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this article, an inverse problem of Caputo-time-fractional sideways heat equations is considered. The aim is to find the inaccessible boundary data of some heterogeneous materials through interior measurements. Instead of the standard Tikhonov approach, we propose a series of fast filters for reconstructing the missing boundary data. Theoretical error bounds are provided for both boundary and (near-boundary) interior reconstructions. Several numerical examples are included to verify the proven convergence results.

Original languageEnglish
Pages (from-to)418-433
Number of pages16
JournalNumerical Heat Transfer, Part B: Fundamentals
Volume68
Issue number5
DOIs
Publication statusPublished - 2 Nov 2015

Scopus Subject Areas

  • Numerical Analysis
  • Modelling and Simulation
  • Condensed Matter Physics
  • Mechanics of Materials
  • Computer Science Applications

Fingerprint

Dive into the research topics of 'Regularization for 2-D fractional sideways heat equations'. Together they form a unique fingerprint.

Cite this